MAUDE Adverse Event Report: COVIDIEN HAWKONE 7F; CATHETER, PERIPHERAL, ATHERECTOMY

COVIDIEN HAWKONE 7F; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number H1-LS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2017
Type of Reportable Event Malfunction
Event or Problem Description
Physician intended to use a hawkone device for treatment of an unknown vessel.Device was prepped as per ifu without issue.It is reported there was a break during the procedure.Awaiting follow-up information.No patient injury reported.
 
Additional Manufacturer Narrative
Additional information received: the physician indicated that the device was over packed.No further information is available.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The hawkone was received for evaluation.No ancillary devices or cine images from the procedure were received.The hawkone was received with the cutter driver still attached to the catheter.The cutter driver was functionally tested and it was able to energize.The cutter driver was removed from the catheter to allow easier examination of the catheter.The distal assembly of the catheter was examined and a bulge in the tecothane was noted just proximal to the distal flushing port.The bulge in the tecothane exhibited a rupture of the tecothane coating located approximately 26mm proximal the distal assembly distal tip.If information is provided in the future, a supplemental report will be issued.

Brand Name
HAWKONE 7F
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
COVIDIEN
9775 toledo way
irvine CA 92618
MDR Report Key7234474
Report Number2183870-2018-00052
Device Sequence Number19119117
Product Code MCW
UDI-Device Identifier00821684057926
UDI-Public00821684057926
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K141801
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2019
Device Catalogue NumberH1-LS
Device Lot NumberA235789
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2018
Initial Date Received by Manufacturer 01/08/2018
Supplement Date Received by Manufacturer02/15/2018
03/13/2018
Initial Report FDA Received Date02/01/2018
Supplement Report FDA Received Date03/13/2018
04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1